Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 155, NWS Kansas City, MO

June 25, 2015Lafayette County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 25, 2015, 6:51 PM CDT for Lafayette County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 6:51 PM CDT (23:51 UTC)
Expired
Jun 25, 2015, 7:30 PM CDT
In force
39 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lafayette County, MO

The radar

The Pleasant Hill radar (KEAX), 54 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 5:53 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-373 J/kg
Mixed-layer LCL
1677 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WUUS53 KEAX 252351
SVREAX
MOC107-260030-
/O.NEW.KEAX.SV.W.0155.150625T2351Z-150626T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 730 PM CDT

* AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAYVIEW...
  AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HIGGINSVILLE...CONCORDIA...MAYVIEW...CORDER...ALMA...WAVERLY...
  AULLVILLE AND DOVER.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 30 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3898 9350 3896 9411 3914 9411 3914 9405
      3916 9402 3919 9403 3921 9398 3918 9396
      3915 9399 3914 9396 3918 9394 3919 9390
      3921 9386 3920 9379 3921 9370 3925 9365
      3924 9359 3922 9356 3921 9348
TIME...MOT...LOC 2352Z 265DEG 26KT 3911 9385

HAIL...1.00IN
WIND...60MPH

$$

BLAIR
1 follow-up statement
063 
WWUS53 KEAX 260024
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT THU JUN 25 2015

MOC107-260035-
/O.EXP.KEAX.SV.W.0155.000000T0000Z-150626T0030Z/
LAFAYETTE MO-
724 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE COUNTY WILL EXPIRE
AT 730 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT.

LAT...LON 3898 9350 3896 9411 3914 9411 3914 9405
      3916 9402 3919 9403 3921 9398 3918 9396
      3915 9399 3914 9396 3918 9394 3919 9390
      3921 9386 3920 9379 3921 9370 3925 9365
      3924 9359 3922 9356 3921 9348
TIME...MOT...LOC 0025Z 265DEG 26KT 3912 9354

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:06 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 25, 4:06 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
406 PM CDT Thu Jun 25 2015

.DISCUSSION...
Issued at 402 PM CDT THU JUN 25 2015

SURFACE OBSERVATIONS INDICATE THAT THERE IS A STATIONARY BOUNDARY
SEPARATING RATHER COOL AIR, CHARACTERIZED BY TEMPERATURES IN THE 70S
NORTH OF THE BOUNDARY AND TEMPERATURES WELL INTO THE 90S SOUTH OF
THE BOUNDARY. THE BEST IDEA OF WHERE THIS BOUNDARY IS CURRENTLY
LOCATED IS GENERALLY ALONG A E-W LINE BETWEEN KCNK AND KIRK. THIS
BOUNDARY ALSO SHOWS UP ON VISIBLE SATELLITE IMAGERY AS A MORE DENSE
STRATO-CU DECK ALONG THAT PREVIOUSLY NOTED E-W LINE. RADAR TRENDS
AND IR IMAGERY INDICATES THAT CONVECTION HAS ALREADY COMMENCE IN SE
NEBRASKA, BUT THIS APPEARS TO ASSOCIATED WITH A SUBTLE SHORTWAVE
TROUGH MOVING ACROSS NE KANSAS AND SE NEBRASKA. THESE STORMS ALSO
APPEAR TO BE NORTH OF THE FRONTAL BOUNDARY AND LIKELY ELEVATED IN
NATURE.

THE CONVECTIVE EVOLUTION FOR TODAY AND TONIGHT IS STARTING TO TAKE
SOME SHAPE, AS THE BOUNDARY IS A GOOD PLACE TO LOOK FOR INITIAL
CONVECTION. THE ATMOSPHERE IS STILL A BIT CAPPED OFF, SO DEVELOPMENT
IS MAYBE STILL ANOTHER COUPLE HOURS AWAY, BUT AS THAT SHORTWAVE
TROUGH MOVES INTO THE AREA THERE COULD BE ENOUGH SUPPORT FOR ASCENT
TO GET SOME STORMS TO GO UP ALONG THAT MAXIMIZED
CONFLUENCE/CONVERGENCE ALONG THE SURFACE BOUNDARY. AS FAR AS SEVERE
WEATHER IS CONCERNED, THERE IS PLENTY OF INSTABILITY AND SHEAR TO
FORM SOME ORGANIZED ROTATING STORMS. THE AREA WITH THE BEST
COMBINATION OF CAPE AND SHEAR IS RIGHT ALONG AND NORTH OF THE
BOUNDARY, WHERE THE N/NE WINDS MAXIMIZE THE DEEP LAYER SHEAR.
HOWEVER IN THIS ENVIRONMENT IT'S MORE LIKELY THAT STORMS WILL BE
ELEVATED, SO HAIL WOULD BE THE PRIMARY CONCERN ACROSS FAR NE KANSAS
AND NORTHERN MISSOURI. ALONG AND SOUTH OF THE BOUNDARY CAPE IS
MAXIMIZED AROUND 3500 TO 4500 J/KG OF ML CAPE, BUT THE SHEAR ISN'T
QUITE AS HIGH. SO ESSENTIALLY THE BIGGEST CONCERN FOR SEVERE WEATHER
WILL BE ALONG AND NORTH OF INTERSTATE 70 AS THAT BOUNDARY WILL SAG A
BIT SOUTH WITH TIME THROUGH THE EVENING.

THE MAIN CONCERN FOR THIS EVENT WILL TAKE SHAPE DURING THE OVERNIGHT
HOURS WHEN A MORE SIGNIFICANT TROUGH, WHICH IS CURRENTLY UPSTREAM IN
THE SD/NE BORDER REGION WILL MOVE INTO THE AREA. THIS WAVE WILL
CERTAINLY BRING ENOUGH SUPPORT FOR MID LEVEL ASCENT TO KICK OFF
WIDESPREAD THUNDERSTORM ACTIVITY THROUGHOUT THE FORECAST AREA. DEEP
LAYER SHEAR VECTORS OUT OF THE WEST, AND ORIENTED PARALLEL TO THE
BOUNDARY WILL AID IN A TRAINING TYPE OF STORM EVOLUTION, WHERE
MULTIPLE STORMS WILL GO OVER THE SAME AREAS. THIS MIGHT BE A MOOT
DETAIL CONSIDERING THE WIDESPREAD NATURE OF THE STORMY ACTIVITY.
PWAT VALUES ARE RATHER HIGH, WITH THE LATEST NAM INDICATING 1.8 TO
2.2 INCHES OF PWAT THROUGH THE LATE EVENING AND OVERNIGHT PERIOD.
CURRENT SPC MESOANLYSIS INDICATES NEARLY 1.6 TO 1.9 INCHES OF PWAT
IN PLACE ALREADY. SO CONSIDERING THE AMOUNT OF MOISTURE IN PLACE,
THERE IS HIGH CONFIDENCE IN WIDESPREAD MODERATE TO HEAVY RAIN ACROSS
THE ENTIRE AREA. THE HIGHLIGHTED CORRIDOR FOR THE BEST CHANCE FOR
THE HIGHEST RAIN TOTALS IS A BIT UNCLEAR, WITH CURRENT QPF AND POP
FORECAST INDICATING AN AREA ALONG AND JUST NORTH OF THE MISSOURI
RIVER AS BEING THE FAVORED CORRIDOR FOR THE 4+ INCH RAIN TOTALS, BUT
MORE RECENT MODEL RUNS, NAMELY THE 18Z NAM AND THE 12Z GFS INDICATE
A BIT OF A SOUTHERN SHIFT TO THAT CORRIDOR. SO ANYWHERE BETWEEN HWY
36 AND HWY 50 APPEAR TO BE IN THE CROSS HAIRS FOR HEAVY RAIN. WHILE
THE SOILS SOUTH OF THE MO RIVER HAVE DRIED OUT A BIT OVER THE LAST
FEW DAYS, WITH PERSISTENT DRY WEATHER IT WILL STILL ONLY LIKELY HOLD
A COUPLE INCHES BEFORE SATURATION. AREAS NORTH OF THE MO RIVER ARE
SATURATED AND ANY HEAVY RAIN ACROSS THAT AREA WILL LIKELY RESULT IN
FLASH FLOODING. AREA STREAMS ARE ALREADY SWOLLEN FROM RECENT HEAVY
RAINS, SO CAPACITY BEFORE FLOODING IN THESE STREAMS IS MINIMAL. THE
RESULT WILL LIKELY BE A WIDESPREAD FLOODING/FLASH FLOODING THREAT
FOR THE ENTIRE AREA, WITH JUST ABOUT EVERYONE GETTING OVER AN INCH
OF RAIN, WITH SOME AREAS GETTING 4+ INCHES OF RAIN. AND OF COURSE
LOCALIZED AREAS COULD SEE PERHAPS 6+ INCHES OF RAIN. WHILE STORMS
COULD START AS EARLY AS THIS EVENING, THE BULK OF THE STORMY
ACTIVITY WILL TAKE PLACE OVERNIGHT BETWEEN MIDNIGHT AND 9AM, WITH
RAIN LIKELY ONGOING THROUGH THE MORNING. EXPECT GRADUAL
DISSIPATION/MOVEMENT SOUTH OF THE RAIN THROUGH THE DAYTIME ON
FRIDAY, EVENTUALLY CLEARING THE AREA BY FRIDAY AFTERNOON.

SURFACE RIDGE NOSES INTO THE AREA FOR THE WEEKEND, BRINGING
TEMPERATURES BACK INTO THE 80S FOR HIGHS, LEADING TO A MUCH KINDER
AND GENTLER WEEKEND. BY EARLY NEXT WEEK, THE SURFACE RIDGE MOVES
EAST AND SOUTHERLY WINDS RETURN TO THE AREA BRINGING WARMTH AND
MOISTURE BACK TO THE FORECAST AREA. THIS WILL HELP REINTRODUCE SOME
RAIN CHANCES, BUT OF COURSE THAT FAR IT IT'S TOUCH TO GAUGE
TIMING/IMPACTS, SO WILL REFINE THOSE PERIODS AS THEY APPROACH.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1241 PM CDT THU JUN 25 2015

Tried to refine the timing of the precip to the terminals. The
afternoon/evening stuff is a bit uncertain with coverage, but
overnight is a bit more widespread, so tried to convey that with the
VCTS/TEMPO group in the evening with a prevailing group overnight.
Best chance for the prevailing thunderstorm activity is in the
overnight period. Determining the exact cutoff of the precipitation
early Friday morning is tricky, so went with a VCTS transition
period through mid morning.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Friday afternoon FOR KSZ025-057-060-
     102>105.

MO...FLASH FLOOD WATCH through Friday afternoon FOR MOZ001>008-
     011>017-020>025-028>033-037>040-043>046-053-054.

&&

DISCUSSION...Leighton
AVIATION...Leighton
Hazardous weather outlook, Jun 25, 3:47 AM CDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 AM CDT THU JUN 25 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-260900-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
347 AM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 AFTERNOON HIGH TEMPERATURES IN THE LOWER 90S WILL LEAD TO
 DANGEROUSLY HIGH HEAT INDEX VALUES SOUTH OF ROUTE 36. HEAT INDEX
 VALUES WILL RANGE FROM 96 TO 101 DEGREES THIS AFTERNOON.

 A FRONTAL BOUNDARY WILL SAG SOUTH ACROSS THE REGION TONIGHT. AS THIS
 OCCURS...THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE POSSIBLE ACROSS
 EASTERN KANSAS AND MUCH OF CENTRAL AND NORTHERN MISSOURI. SOME OF
 THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
 REMAINING THE BIGGEST THREATS. IN ADDITION...HEAVY RAINS MAY LEAD TO
 FLASH FLOODING...ESPECIALLY ACROSS AREAS THAT HAVE NEARLY SATURATED
 SOILS FROM HEAVY RAINFALL IN RECENT WEEKS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
 PERIOD. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jun 25, 6:28 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     BROOKFIELD              39.79N 93.08W
06/25/2015  E60.00 MPH       LINN               MO   BROADCAST MEDIA

            SEVERAL TREE LIMBS BROKEN IN THE WIND. LASTED FOR SEVERAL
            MINUTES

&&

JL
Local storm report, Jun 25, 6:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     BROOKFIELD              39.79N 93.08W
06/25/2015                   LINN               MO   PUBLIC

            BROKEN TREE LIMB, 12 INCHES IN DIAMETER.

&&

JWELSH
Local storm report, Jun 25, 6:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     2 W MEADVILLE           39.79N 93.34W
06/25/2015                   LINN               MO   EMERGENCY MNGR

            NUMEROUS 6 TO 10 INCH TREE LIMBS LAYING ACROSS HWY 36
            NEAR MEADVILLE.

&&

JL
Local storm report, Jun 25, 6:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             MARSHALL                39.12N 93.20W
06/25/2015  E1.00 INCH       SALINE             MO   PUBLIC

            REPORT CAME IN VIA SOCIAL MEDIA.

&&

JL
Local storm report, Jun 25, 6:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     5 E BRUNSWICK           39.42N 93.04W
06/25/2015                   CHARITON           MO   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN ON HWY 24

&&

JL
Local storm report, Jun 25, 6:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             MARSHALL                39.12N 93.20W
06/25/2015  E1.75 INCH       SALINE             MO   TRAINED SPOTTER

&&

JWELSH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:49 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Schuyler56 min
Jun 24, 10:44 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler46 min
Jun 24, 11:24 PM CDTFlash Flood WarningEAXPutnam, Schuyler10 hr
Jun 24, 11:53 PM CDTSpecial Weather StatementEAXAdair22 min
Jun 25, 12:35 AM CDTAreal Flood AdvisoryEAXAdair6 hr
Jun 25, 1:00 AM CDTFlash Flood WarningEAXAdair9 hr
Jun 25, 2:50 AM CDTAreal Flood AdvisoryEAXAdair, Macon4 hr
Jun 25, 3:57 AM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more32 hr
Jun 25, 7:34 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler69 hr
Jun 25, 7:34 AM CDTRiver Flood WarningEAXChariton, Macon5 days
Jun 25, 9:21 AM CDTRiver Flood WarningEAXCooper, Saline6 days
Jun 25, 9:21 AM CDTRiver Flood WarningEAXRay71 hr
Jun 25, 9:21 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Jun 25, 9:21 AM CDTRiver Flood WarningEAXCarroll, Chariton5 days
Jun 25, 9:21 AM CDTRiver Flood WarningEAXHoward62 hr
Jun 25, 9:21 AM CDTRiver Flood WarningEAXCooper3 days
Jun 25, 9:21 AM CDTRiver Flood WarningEAXCarroll3 days
Jun 25, 9:29 AM CDTAreal Flood WarningEAXAdair, Putnam, Schuyler30 hr
Jun 25, 5:14 PM CDTSpecial Weather StatementEAXLivingston16 min
Jun 25, 5:21 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston24 min
Jun 25, 5:45 PM CDTSpecial Weather StatementEAXLinn, Livingston30 min
Jun 25, 5:52 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Livingston38 min
Jun 25, 6:04 PM CDTSpecial Weather StatementEAXLafayette26 min
Jun 25, 6:28 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph62 min
Jun 25, 6:35 PM CDTSevere Thunderstorm WarningEAXSaline40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.